Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Non-existence of points rational over number fields on Shimura curves

Tom 172 / 2016

Keisuke Arai Acta Arithmetica 172 (2016), 243-250 MSC: Primary 11G18, 14G05; Secondary 11G10, 11G15. DOI: 10.4064/aa8071-10-2015 Opublikowany online: 20 January 2016

Streszczenie

Jordan, Rotger and de Vera-Piquero proved that Shimura curves have no points rational over imaginary quadratic fields under a certain assumption. In this article, we extend their results to the case of number fields of higher degree. We also give counterexamples to the Hasse principle on Shimura curves.

Autorzy

  • Keisuke AraiDepartment of Mathematics
    School of Science and Technology for Future Life
    Tokyo Denki University
    5 Senju Asahi-cho, Adachi-ku
    Tokyo 120-8551, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek